# SDR ABXA070189

- Difficulty date: May 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 63,166 hours, 64,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 391620502
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM UPPER OUTBOARD BOLT HOLE TO EDGE OF FITTING - BELOW SEAT TRACK AT RIGHT BUTT LINE 44, FS 680.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
